Translator Disclaimer
June 2018 A matrix application on absolute weighted arithmetic mean summability factors of infinite series
Şebnem Yildiz
Tbilisi Math. J. 11(2): 59-65 (June 2018). DOI: 10.32513/tbilisi/1529460022

Abstract

In this present paper, we have generalized a main theorem dealing with $|\bar{N}, p_{n}|_{k}$ summability of non-decreasing sequences to $|A, p_{n}|_{k}$ summability method by using almost increasing sequences and taking normal matrices in place of weighted mean matrices.

Citation

Download Citation

Şebnem Yildiz. "A matrix application on absolute weighted arithmetic mean summability factors of infinite series." Tbilisi Math. J. 11 (2) 59 - 65, June 2018. https://doi.org/10.32513/tbilisi/1529460022

Information

Received: 7 August 2017; Accepted: 27 January 2018; Published: June 2018
First available in Project Euclid: 20 June 2018

zbMATH: 07172264
MathSciNet: MR3954183
Digital Object Identifier: 10.32513/tbilisi/1529460022

Subjects:
Primary: 26D15
Secondary: 40D15 , 40F05 , 40G99 , 42A24 , 46A45

Keywords: absolute matrix summability , Hölder inequality , infite series , Minkowski inequality , Riesz mean , summability factors

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • June 2018
Back to Top